MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2753
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that one side came loose when the 2.5 mm coupler was closed.This was observed after the vein was hooked on both sides of the spikes.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and did not allow for further investigation into the reported problem of ring dislodgement, as the photograph was blurry.Due to lack of product return and blurry photograph provided, this issue could not be confirmed or refunded.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20903793
Report Number1416980-2024-07167
Device Sequence Number9006122
Product Code MVR
UDI-Device Identifier00844735002669
UDI-Public(01)00844735002669(10)SP24D09-2052115
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753
Device Catalogue Number511100250060
Device Lot NumberSP24D09-2052115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown